Research Repository

The model-free measures and the volatility spread

Chen, Jian and Liu, Xiaoquan (2010) 'The model-free measures and the volatility spread.' Applied Economics Letters, 17 (18). pp. 1829-1833. ISSN 1350-4851

Full text not available from this repository.

Abstract

In this article, we empirically investigate the relationship between realized and risk-neutral volatilities by applying the model-free measures to FTSE-100 index and index options from April 1992 to March 2005. Based on the deviation between the risk-neutral and the physical volatilities, we estimate the volatility spread through the Generalized Method of Moments (GMM) and reveal the volatility risk aversion.

Item Type: Article
Subjects: H Social Sciences > HG Finance
Divisions: Faculty of Social Sciences > Essex Business School
Depositing User: Jim Jamieson
Date Deposited: 18 Dec 2012 14:38
Last Modified: 18 Dec 2012 14:38
URI: http://repository.essex.ac.uk/id/eprint/4784

Actions (login required)

View Item View Item